# SDR USAA040540

- Difficulty date: August 17, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 1 Slat
- Part time: 61,650 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEDGE ASSEMBLY DELAMINATED 2 INCH BY 2 INCH AREA, NR 1 SLAT T/E WEDGE AT OUTBOARD AUX TRACK.  INSTALLED DOUBLER PER SRM 51-70-10. (M)
